# SDR A6WA200740217

- Difficulty date: April 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 17,083 hours, 14,773 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION GOT PAX DOOR CAUTION MESSAGE ILLUMINATED COMPLIED WITH QRH GREEN WITNESS MARKS NOT ALIGNED AT GATE DOOR STILL WOULD NOT CLOSE PROPERLY.  INSPECTED DOOR AND FOUND EXTERNAL HANDLE WOULD NOT STOW WITHOUT USE OF EXCESSIVE FORCE FROM INTERNAL STOW HANDLE.  HANDLE STOWS NORMALLY FROM OUTSIDE AIRCRAFT.  CAX FLT 3952, 3969, 3596 REF 168980/1.  LUBRICATED PAX DOOR LATCH PINS AND OUTER HANDLE.  STOWS NORMAL WITH LOCKED GREEN INDICATORS ALIGNED IAW EO E98/023/452.  FOR PHASE 4 DOOR.  REMOVED FROM MEL.  (K)
